Pacific Journal of Mathematics

Closed ranged restriction operators on weighted Bergman spaces.

Daniel Luecking

Article information

Pacific J. Math., Volume 110, Number 1 (1984), 145-160.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 32H10


Luecking, Daniel. Closed ranged restriction operators on weighted Bergman spaces. Pacific J. Math. 110 (1984), no. 1, 145--160.

Export citation


  • [1] W.L. Bailey, Introductory Lectures on Automorphic Forms, Princeton University Press, 1973.
  • [2] L. Brown, A. L. Shields, and K.Zeller, Onabsolutely convergent exponential sums, Trans. Amer. Math. Soc, 96(1960), 162-183.
  • [3] R. R. Coifman and R. Rochberg, Representation theorems for holomorphic and harmonic functions, Asterisique, 77 (1980), 11-65.
  • [4] S. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings, M. Dekker, New York, 1970.
  • [5] D. H. Luecking, Inequalities in Bergman spaces, Illinois J. Math., 25 (1981), 1-11.
  • [6] R. Rochberg, Interpolation byfunctions in Bergman spaces, preprint.
  • [7] L. A. Rubel and A. L. Shields, The space of bounded analytic functions on a region, Ann. Inst. Fourier (Grenoble), 16 (1966), 235-277.